Jump to content



Photo

Finally 100% Off - Thoughts About Withdrawing And Things That Helped Me!


  • Please log in to reply
12 replies to this topic

#1 hlcee

hlcee

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 01 July 2018 - 03:26 PM

Hi everyone,

 

I thought I would share my Cymbalta story. A year and a half ago I was put on 60 mg, and took it every day since. The last month I tapered and am now completely off. My doctor had me cut down to 30 mg for the first two weeks, and the second two weeks I was on 30 mg every other day.

 

It hasn't been totally easy - have had stomach aches, fatigue, headaches occasionally. However I feel that with the taper she put me on, and the supplements/vitamins that I have been taking to help myself, it isn't as bad as it could have been.

 

I have been taking liquid magnesium supplement (Floradix brand), Vitamin B, Vitamin D, multivitamin, Omega 3 (very important!!) , probiotics for my tummy, and CBD (cannabinoid) oil, which you can find at dispensaries online or in your hometown. I live in Canada, where c******* is going to be legalized in a few short months, and CBD oil will be as well. It contains no THC and has no psychoactive effects. 

 

The combination of vitamins and minerals helped me so much to the point that I had NO brain zaps whatsoever - they are helping my mood as well. Although I get a bit cranky still from time to time (not quite a week off, has been about 5 days totally off), I really credit these things with helping me. I came off of SSRIs and benzos before several times in the past, (benzos only once, as who the hell would want to do that again - LOL), and because I was not supplementing with natural remedies, the withdrawals I believe were way worse.

 

Now that I am off I have been taking an herbal Liver support tincture as well. These pharmaceutical drugs effectively destroy our gut and our liver - so getting these both back into proper shape is crucial. Your seratonin etc is produced IN your gut, so replenishing good bacteria etc is highly important when getting off of these drugs. I am thinking I might also get a colonic or two, to help flush my tummy/colon.

 

I hope you are all doing ok, and thank you for reading! I was so scared to get off of Cymbalta because of the things I read online, but there were also a lot of helpful tips and tricks including these natural/vitamin remedies that I am super blessed to have found.

 

Be well <3


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,239 posts
  • LocationMissouri

Posted 01 July 2018 - 05:47 PM

Well, Hlcee, the researchers say that 30% have 1 month withdrawal or less and you are one of those lucky ones. I am so happy for you. So many of us here have been through months and months of withdrawal.

It was so good of you to stop by and share your story. God bless.

#3 gail

gail

    God-like

  • Site Supporter
  • 5,549 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 02 July 2018 - 06:15 AM

Hello Hicee,

Thank you for your post. Nice of you to share. Come by anytime you wish, we would appreciate another update later on.

#4 Bkc26

Bkc26

    Newbie

  • Site Supporter
  • 7 posts

Posted 03 July 2018 - 05:35 PM

I am 45 days off cymbalta and am having extreme fatigue and diarrhea. I’m taking a good probiotic but still struggling. What has helped.

#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,239 posts
  • LocationMissouri

Posted 03 July 2018 - 05:55 PM


Welcome BKC

Many have used Imodium and pepto for the diarrhea with success. The digestive issues usually only last a couple weeks so hang in there.

#6 LucyR83

LucyR83

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 17 September 2018 - 04:49 PM

Weaning Cymbalta

#7 LucyR83

LucyR83

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 17 September 2018 - 04:53 PM

Hlcee: Thank you for your tips. I was wondering how long you took Cymbalta? It says the withdrawal is harder the longer you take it. I have been taking it at least 15 years. I have 3 days left of 30 mg and then nothing. I am very nervous.

#8 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,239 posts
  • LocationMissouri

Posted 17 September 2018 - 05:00 PM

Welcome Lucy.

Three days left and cold turkey!!?? Why. Does your dr not know of the FDA and manufacturer's warnings about going cold turkey? You need to get someone's attention and wean slowly.

#9 LucyR83

LucyR83

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 17 September 2018 - 05:08 PM

I am on Workers compensation and this is the recommended withdrawal by their doctor. I am being weaned off Cymbalta 60 mg, Gralise 600mc, Fentynal patch 50mcg and Percocet 4x50mg, all at the same time!! I go to a pain doctor. I love him but he knows how to prescribe, not wean.

#10 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,239 posts
  • LocationMissouri

Posted 17 September 2018 - 05:13 PM

Just so you know this can be very dangerous, Not only severe withdrawal symptoms but suicides, suicidal thoughts, mania, seizures and much more. DO NOT BE ALONE IF THINGS GET TOO BAD. I sincerely hope you have someone to lean on for support.

#11 LucyR83

LucyR83

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 17 September 2018 - 05:22 PM

Thank you so very much. I have appointments with my pain doctor and regular doctor the first week of October. My husband watches me diligently too. I read him your post so he knows. I am very happy to have found this website. I will be checking in often.

#12 LucyR83

LucyR83

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 23 September 2018 - 10:01 AM

I piggybacked on someone else's post. I hope that's ok. Or should I have started my own? So I have been off Cymbalta and Gralise for a week. I am at 50% of Fentanyl duragesic.I was fine the first 3 days and then severe nausea hit. The patch has really been great the past several years as I wake up and can move and be relatively pain free. Already I am having to take 10 mg Percocet every 6 hours to help deal with the nausea and pain. Am I really doing myself any justice taking Percocet? Is it going to be that much harder to come off it in the end? From the start Cymbalta has made me very tired. I was taking 120 mg for years. One day I realized I was sleeping my life away. I went down to 60 mg and I was still sleeping 18 hours a day. I could fall asleep anywhere, anytime, and I did. That's why I really want to get off of it. Is that sleepiness typical for Cymbalta users? Now, I'm not sure if this nausea is from withdrawal or pain. I don't really think I'm doing too bad so far, thanks to oxycodone (Percocet). I also feel like my equilibrium is off. And I keep getting stabbing pains behind my eyes. My question is this? Is it going to get worse? When do you think, on average, the worst of the withdrawal syptoms are?

#13 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,239 posts
  • LocationMissouri

Posted 23 September 2018 - 06:24 PM

The nausea is common as one of the first signs of Cymbalta withdrawal. Most people us a ginger product/tab let or a prescription of Zofran.

Fentanyl? Really? Yes it is a pain killer but it is a potent anesthesia. With the Percocet and Cymbalta it is surprising you were ever awake. Both Percocet and fentanyl are very addictive and have a serious withdrawal. The eye pain is not uncommon for many. Is it going to get worse? Well everyone is different but for most it starts as you drop below 30 mg and continues until you are 6 to 8 months off the Cymbalta. Some have little problems and some take up to 2 years to get over it. We just have to wait and see.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users